# SDR MWEA97195

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ventral Dr Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, ABOVE AFT VENT DOOR FRAME CRACKED IN TEE ANGLE.  MAINT FAB A TEE ANGLE IAW SRM 53-01 AND INSTALLED IAW SRM 51-30-5.
